# SDR 2008UALA06509

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,690 hours, 11,084 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Interference
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HF INTERFERENCE FAULTS.
